Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 340, NWS Goodland, KS

October 1, 2014Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Oct 1, 2014, 5:34 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2014, 5:34 PM MDT (23:34 UTC)
Expired
Oct 1, 2014, 6:30 PM MDT
In force
56 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 6:01 PM MDTTSTM WND GST 521 Sse Yuma, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS53 KGLD 012334
SVRGLD
COC063-125-020030-
/O.NEW.KGLD.SV.W.0340.141001T2334Z-141002T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
534 PM MDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YUMA COUNTY IN NORTHEASTERN COLORADO...
  WESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 630 PM MDT

* AT 532 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR OTIS TO ELBA TO NEAR THURMAN TO NEAR ARRIBA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. WIND GUSTS TO 60 MPH WITH TREE LIMBS AND 
           POWER LINES DOWN HAVE BEEN REPORTED PREVIOUSLY OVER NORTH 
           CENTRAL AND NORTHEAST COLORADO. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YUMA...FLAGLER...SEIBERT...ECKLEY...VONA...CLARKVILLE AND ABARR. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND 418.
 HIGHWAY 385 BETWEEN MILE MARKERS 251 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR 
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. 
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 4044 10217 3984 10234 3904 10275 3904 10296
      3910 10316 3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 2332Z 282DEG 30KT 4023 10295 3991 10315 3963 10321
3928 10337

HAIL...<.75IN
WIND...60MPH

$$

HUSTED
3 follow-up statements
992 
WWUS53 KGLD 012352
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT WED OCT 1 2014

COC063-125-020030-
/O.CON.KGLD.SV.W.0340.000000T0000Z-141002T0030Z/
YUMA CO-KIT CARSON CO-
552 PM MDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR YUMA AND WESTERN KIT CARSON COUNTIES...

AT 552 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF LONE STAR TO 9 MILES NORTHEAST OF
ARICKAREE SCHOOL TO 10 MILES SOUTHWEST OF COPE TO NEAR ARRIBA...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. WIND GUSTS TO 60 MPH WITH TREE LIMBS AND   
         POWER LINES DOWN HAVE BEEN REPORTED PREVIOUSLY OVER NORTH   
         CENTRAL AND NORTHEAST COLORADO. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER...SEIBERT...ECKLEY...VONA...CLARKVILLE AND ABARR. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND 418.
 HIGHWAY 385 BETWEEN MILE MARKERS 251 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4044 10217 3984 10234 3904 10275 3904 10296
      3910 10316 3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 2352Z 281DEG 30KT 4024 10282 3988 10296 3960 10302
3925 10318

HAIL...<.75IN
WIND...60MPH

$$

HUSTED
010 
WWUS53 KGLD 020010
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT WED OCT 1 2014

COC063-125-020030-
/O.CON.KGLD.SV.W.0340.000000T0000Z-141002T0030Z/
YUMA CO-KIT CARSON CO-
610 PM MDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR YUMA AND WESTERN KIT CARSON COUNTIES...

AT 610 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF YUMA TO 15 MILES NORTHEAST OF
ARICKAREE SCHOOL TO 7 MILES SOUTH OF COPE TO 6 MILES SOUTHEAST OF
FLAGLER...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER...SEIBERT...ECKLEY...VONA...CLARKVILLE AND ABARR. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND 418.
 HIGHWAY 385 BETWEEN MILE MARKERS 251 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4044 10217 3984 10234 3904 10275 3904 10296
      3910 10316 3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 0010Z 281DEG 30KT 4020 10263 3985 10276 3957 10282
3922 10299

HAIL...<.75IN
WIND...60MPH

$$

HUSTED
582 
WWUS53 KGLD 020028
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT WED OCT 1 2014

COC063-125-020038-
/O.EXP.KGLD.SV.W.0340.000000T0000Z-141002T0030Z/
YUMA CO-KIT CARSON CO-
628 PM MDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR YUMA AND WESTERN KIT CARSON
COUNTIES WILL EXPIRE AT 630 PM MDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4044 10217 3984 10234 3904 10275 3904 10296
      3910 10316 3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 0026Z 282DEG 30KT 4020 10263 3985 10276 3957 10282
3922 10299

$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 1:51 PM MDT, 3 hours 43 minutes earlier.

Area forecast discussion, Oct 1, 1:51 PM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
151 PM MDT WED OCT 1 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 114 PM MDT WED OCT 1 2014

18Z WATER VAPOR IMAGERY/RAP ANALYSIS INDICATED STRONG TROUGH
MOVING INTO NORTHERN COLORADO. AT THE SFC...FAIRLY DRY AIRMASS IN
PLACE ACROSS THE TRI STATE AREA WITH FRONT DRAPED FROM KLBL TO
KMCI.

MAIN FORECAST CONCERN FOR THE PERIOD WILL CENTER AROUND
APPROACHING SHORT WAVE TROUGH AND DEVELOPMENT OF PRECIPITATION AS
IT MOVES INTO THE AREA. WHILE SEEING CURRENT DRY AIR IN THE AREA
DOES CAUSE SOME CONCERN ON PRECIP DEVELOPMENT...BULK OF NEAR TERM
MODELS ALL INDICATE A TAP OF MOISTURE ORIGINATING NEAR SFC FRONT
AND INTERACTING WITH ELEVATED FRONTAL ZONE THIS EVENING. MIXING
RATIOS IN THIS PLUME ARE HIGH AND WITH SOME ELEVATED INSTABILITY
EXPECT A DECENT RESPONSE TO PERIOD OF STRONG FRONTOGENESIS.
SOMEWHAT SURPRISED BY CONSISTENCY OF QPF OUTPUT FROM AVAILABLE
DATA SOURCES AND AM COMFORTABLE INCREASING GENERAL AMOUNTS TO 0.25
TO 0.75 AT MOST LOCATIONS. CHOSE NOT TO GO ON THE HIGH END OF
PRECIPITATION THOUGH...DUE TO AFOREMENTIONED CONCERNS OVER
MOISTURE QUALITY. FORCING WILL DIMINISH TOWARDS SUNRISE AS DEEP
CAA TAKES OVER. SURPRISINGLY...SOME LOW TOPPED INSTABILITY DOES
EXIST THROUGH THE MORNING HOURS SO A FEW LINGERING SHOWERS APPEAR
WARRANTED.

OTHER CONCERN FOR THE NEAR TERM WILL BE WINDS BEHIND STRONG COLD
FRONT ADVANCING ACROSS THE AREA TONIGHT. 12Z NAM AND TO A LESSER
DEGREE THE RAP INDICATE STRONG 3 HR PRESSURE RISES IN EXCESS OF
6MB AS FRONT PASSES. THIS COULD LEAD TO A PERIOD OF NEAR ADVISORY
LEVEL GUSTS FOR AN HOUR OR TWO BEHIND THE FRONT. PLAYED UP WINDS A
BIT IN THE FORECAST...BUT UNTIL STRONG PRESSURE RISES/GUSTS BECOME
MORE APPARENT IN OBSERVATIONAL DATA PLAN ON HOLDING OFF ON ANY
HIGHLIGHTS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 149 PM MDT WED OCT 1 2014

THURSDAY NIGHT-FRIDAY NIGHT...

A SECOND COLD FRONT WILL MOVE ACROSS THE REGION LATE THURSDAY NIGHT
ALONG WITH FRONT END OF H3 JET ON BACK SIDE OF UPPER LEVEL TROUGH.
WITH STRONG FRONTOGENETICAL AND UPPER LEVEL FORCING I DECIDED TO
KEEP 20 POPS ACROSS NW PART OF CWA THURSDAY NIGHT DESPITE LIMITED
MOISTURE PROFILES. STRONG PRESSURE RISES BEHIND THE FRONT SHOULD
ALLOW A BRIEF PERIOD OF NEAR ADVISORY OR ADVISORY WINDS (45 MPH)
AS PRESSURE GRADIENT TIGHTENS OVERNIGHT. NAM IN PARTICULAR SHOWS
6HR PRESSURE RISES IN EXCESS OF 10MB WHICH IS CONCERNING AND COULD
INDICATE POSSIBILITY OF BRIEF WARNING CRITERIA WINDS. IF THERE IS
VIRGA OR LIGHT SHOWERS THIS MAY ALSO HELP MIX STRONGER WINDS TO
THE SURFACE. WILL HOLD OFF FOR NOW ON HEADLIGHTS...BUT THIS NEEDS
TO BE MONITORED.

GRADIENT RELAXES FROM THE WEST TO THE EAST AS UPPER LEVEL JET AND
TROUGH AXIS MOVE EAST...HOWEVER THERE ARE STILL STRONG WINDS ALOFT
OVER THE EASTERN CWA THROUGH THE DAY FRIDAY. PROFILES WOULD LIMIT
MIXING TO BELOW WHERE STRONGEST WINDS ALOFT ARE FRIDAY DESPITE
SUNNY CONDITIONS...SO ADVISORY LEVEL WINDS SEEM UNLIKELY DURING
THE DAY FRIDAY. SHOULD STILL BE WINDY...ESPECIALLY FRIDAY
AFTERNOON.

VERY COOL AIR MASS SETTLES INTO REGION THURSDAY NIGHT AND FRIDAY. IF
IT WASNT FOR INCREASING CLOUD COVER AND WINDY CONDITIONS THIS AIR
MASS WOULD HAVE SUPPORTED A HARD FREEZE (LOOKS LIKE WELL LUCK OUT).
CLEAR SKIES...LOW TD...AND LIGHT WINDS WILL SUPPORT GOOD RADIATIONAL
CONDITIONS FRIDAY NIGHT. AT THE SAME TIME TEMPS ALOFT WILL BE
MODERATING AS A RIDGE OVER THE SW US BEGINS TO BUILD EAST. MOST OF
THE CWA SHOULD STAY ABOVE FREEZING...THOUGH PATCHY FROST WILL
CERTAINLY BE POSSIBLE IN THE NORTH AND NORTHEAST WHERE OVERNIGHT
LOWS IN THE 33-35F RANGE ARE EXPECTED.

SATURDAY-WEDNESDAY...

GUIDANCE IN DECENT AGREEMENT ON RIDGE BUILDING ACROSS WESTERN US
WITH MAIN UPPER LEVEL JET STREAM SHIFTING WELL NORTH AND EAST OF
CWA. ECMWF IS SHOWING A WEAK SHORTWAVE TROUGH ROTATING AROUND CLOSE
UPPER LOW OVER GREAT LAKES POSSIBLY BRINGING SHOWERS/THUNDERSTORMS
BACK TO NORTHERN PLAINS...POSSIBLY AS FAR WEST AS OUR CWA. THERE
ISNT A LOT OF CONSISTENCY ON THIS WEAK FEATURE BETWEEN DETERMINISTIC
AND ENSEMBLES SO I KEPT SUN/SUN NIGHT DRY. TEMPERATURES WILL
MODERATE THROUGH THESE PERIODS WITH HIGH TEMPS IN THE UPPER 70S
LOWER 80S BY EARLY NEXT WEEK AND PERSISTENT DRY CONDITIONS.
CONSENSUS/MODEL BLEND SEEMED APPROPRIATE...SO LITTLE CHANGE FROM
PREVIOUS FORECAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1150 AM MDT WED OCT 1 2014

A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT BRING A
PERIOD OF SHOWERS AND THUNDERSTORMS TO THE AREA. BEHIND THE FRONT
STRONG NORTHERLY WINDS WILL PERSIST THROUGH TOMORROW AFTERNOON. A
PERIOD OF MVFR CONDITIONS EXPECTED AS STORMS MARCH ACROSS THE
AREA. PERIOD OF POST FRONTAL LOW MVFR/IFR CONDITIONS EXPECTED TO
LINGER THROUGH SUNRISE.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JRM
LONG TERM...DR
AVIATION...JRM
Hazardous weather outlook, Oct 1, 3:10 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT WED OCT 1 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-022115-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
310 PM MDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL SWEEP ACROSS THE TRI STATE AREA DURING
THE EARLY EVENING AND OVERNIGHT HOURS. A FEW SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY
RAIN ARE POSSIBLE.

A PERIOD OF STRONG WIND GUSTS UP TO 45 MPH MAY ACCOMPANY THE FRONT
AS IT PASSES...BUT THESE STRONG WINDS ARE EXPECTED TO BE SHORT
LIVED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY NIGHT...VERY WINDY CONDITIONS WILL SPREAD ACROSS THE
AREA AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE REGION.
NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS REACHING
NEAR 50 MPH THURSDAY NIGHT. WINDY CONDITIONS MAY CONTINUE INTO
FRIDAY.

LATE FRIDAY NIGHT AND SATURDAY MORNING...PATCHY FROST WILL BE
POSSIBLE AS TEMPERATURES FALL TO THE LOWER TO MIDDLE 30S ALONG
THE KANSAS AND NEBRASKA STATE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

In the hours before

Special weather statement, Oct 1, 5:20 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT WED OCT 1 2014

COZ090-091-012345-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
520 PM MDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YUMA AND WESTERN KIT
CARSON COUNTIES UNTIL 545 PM MDT...

AT 518 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLATNER TO
NEAR ELBA TO 6 MILES SOUTHEAST OF LINDON TO GENOA...AND MOVING EAST
AT 40 MPH.

WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THESE STORMS. WIND
GUSTS TO 60 MPH WERE PREVIOUSLY REPORTED IN NORTHEAST COLORADO AND A
SEVERE THUNDERSTORM WARNING MAY BE NEEDED AS STORMS APPROACH.

LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER...SEIBERT...ECKLEY...CLARKVILLE...ABARR...KIRK...JOES
AND HEARTSTRONG.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
410.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4044 10243 3947 10258 3905 10303 3905 10316
      3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 2318Z 284DEG 35KT 4026 10309 3993 10329 3965 10334
3930 10350

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 5:20 PM MDTSpecial Weather StatementGLDYuma25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.